# SDR FDEA201408162185

- Difficulty date: August 16, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA005431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT BILGE AREA AT STATION Y=1781 X=-5 SHEAR CLIP SURFACE FOUND MINOR CORROSION.  CORRODED SHEAR CLIP AT LOWER CENTER CARGO COMPARTMENT BILGE AREA STA Y= 1781,   X= -5 REMOVED AS PER SRM 51-31-01 VOLUME II REVISION 101.  NEW SHEAR CLIP FABRICATED AS PER DRAWING AFA0054 REVISION K AND INSTALLED AS PER SRM 51-31-01 VOLUME  II REVISION 101.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
